Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Difficulty in sleeping, nausea, vomiting bile. Anxiety?

For the past week I have been having a hard time sleeping due to a racing mind. I am also finding that every morning I usually am noutious and either dry heave or vomit bile. On top of that I notice I have a rapid heart rate lately as well. I am a 23 year old male and I'm not sure what is causing this. My only assumption is that we got a new puppy and I am possibly feeling this way due to anxiety or stress. Could this be possible?
Asked On : Sat, 20 Apr 2013
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns and I think what you are going through is a bout of anxiety. However I do not know your entire history. There are a lot of medications that are available currently that can effectively help deal with your situation and they are known as SSRIs or selective serotonin re uptake inhibitors. I think that this could help in a large way if you visit with and discuss your problems with a psychiatrist. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Psychiatrist Dr. Nehal Shah's  Response
thanks for using health care magic.
sleep disturbance is known to cause gastritis, nausea. but you should also rule out other causes of gastritis with help of physician.
These symptoms are very common due to stress and anxiety.
you should try stress management and relaxation therapy like yoga, meditation and breathing exercise. avoid caffeine, nicotine or alcohol.
if symptoms persist, you can consult psychiatrist for detailed evaluation and treatment. doctor may prescribe anti anxiety drugs like buspiron or clonazepam for short term or antidepressants
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor